Special Issues
We welcome proposals for special issues of Annals of Combinatorics. Please send your proposals for special issues to the Managing Editor, Bill Chen (chen@nankai.edu.cn).

Editors: Semple, Charles; Welsh, Dominic; Whittle, Geoffrey
Volume 19, Issue 1 (2015)

Editors: Beck, Matthias; Berget, Andrew; Sanyal, Raman; Vazirani, Monica; Veomett, Ellen
Volume 17, Issue 1 (2013)

Editors: Atkinson, Mike; Albert, Michael
Volume 14, Issue 1 (2010)

Editors: Prodinger, Helmut; Panholzer, Alois
Volume 12, Issue 4 (2008)

Editors: Bonin, Joseph E.; Kung, Joseph P.S.; Noy, Marc
Volume 12, Issue 2 (2008)

Editors: Steingrimsson, Einar
Volume 11, Issues 3-4 (2007)

Editors: Moulton, Vincent
Volume 10, Issue 1 (2006)

Editors: Chen, William Y.C.; Louck, James D.
Volume 5, Issues 3-4 (2001)

Editors: Louck, James D.
Volume 4, Issues 3-4 (2000)

Editors: Guttman, A.J.
Volume 3, Issues 2-4 (1999)

Editors: Torne, David C.
Volume 3, Issue 1 (1999)











This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号